# SDR WRNA200400004

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 45,456 hours, 18,551 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: P68016
- Condition: Loose
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW REPORTED NR 1 ENGINE EGT INDICATOR FLUCUATION. DIVERTED TO GSO FOR NORMAL LANDING. MAINTENANCE TROUBLE SHOOTING FOUND CANNON PLUG ON ENGINE EGT HARNESS LOOSE. TIGHTENED CANNON PLUG IAW STANDARD PRACTICES. INDICATOR OP'S CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
